DOI 10.2169/internalmedicine.46.6034
Pulmonary capillary bleeding in a patient with severe left ventricular failure after acute myocardial infarction under anti-thrombotic therapy.
Аннотация
A 52-year-old man who was admitted for cardiogenic shock after acute myocardial infarction developed severe left ventricular dysfunction despite reperfusion therapy with coronary stents. After the 40th hospital day, he started to have cough and pulmonary infiltrates. Antimicrobial therapies and subsequent prednisolone for bronchiolitis obliterans organizing pneumonia were ineffective. Bronchoscopic examination revealed diffuse pulmonary bleeding and exudation of hemosiderin-containing macrophages in bronchial lavage fluid. Pulmonary capillary bleeding has been reported in the terminal stage of patients with mitral stenosis in the pre-cardiac surgery era. This complication reemerges in patients with severe heart failure receiving intensive anti-coagulation therapy after implanting a sirolimus-eluting coronary stent.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.